MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001361920
Medical Device Problem Codes Stretched (1601); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 19nov2025.It was reported that device unable to advance in catheter and stretch occurred.The target lesion was located in the vessel in the abdomen.A 10mm x 50cm pe f-idc was selected for use in a thrombectomy procedure.During the procedure, it was noted that the coil got stuck in the catheter and after adjusting, the coil could not still be delivered.Flushing with heparinized saline was done however was ineffective.The coil and the microcatheter were withdrawn together, it was observed that the coil had stretched.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, returned device analysis revealed a main coil detached.
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Device evaluated by mfr: the pe f-idc was returned for analysis.It was observed that the main coil, the introducer sheath and the pusher wire were returned.It was observed that the main coil was bent and stretched at the primary coil section, moreover the arm coil was detached.

Brand Name
INTERLOCK?
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23758492
Report Number2124215-2025-89839
Device Sequence Number10178649
Product Code KRD
UDI-Device Identifier08714729845287
UDI-Public(01)08714729845287(17)271013(10)35263216
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001361920
Device Catalogue NumberM001361920
Device Lot Number0035263216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexMale
Patient Weight75 KG